Saturday, January 19, 2008

The Vegas drug


I thought it was a case of auditory hallucinations when, while half-listening to the TV in the background, a commercial for restless leg syndrome drug Mirapex came on, and at the end where they always rattle off the side effects, the narrator said something about gambling urges and increased sex drive. I just had to look it up. Sure enough, the drug's web site says this about possible side effects:
There have been reports of patients taking certain medications to treat Parkinson’s disease or RLS, including MIRAPEX, that have reported problems with gambling, compulsive eating, and increased sex drive.
So, if you experience any of these symptoms while taking Mirapex, forget about seeing your doctor...book the next flight to Las Vegas.

1 comment:

darkpixel said...

I think my wife has this problem.

Now I just have to convince her she has it....

Or convince her doctor to prescribe it for an 'off label' use...